This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
For about the past 4 months, I have had penis pain at the tip of my penis and it has been harder to move/flex. Also below my testicles there is pain. I have taken & been given Gabapentin, doxycycline, & ciprofloxacin (250 & currently 500 mg). The cipro has helped in the past but as soon as I finished my prescription the symptoms would just get worse again. Now the cipro doesn't even seem to be working anymore. I have taken cultures (urine, blood, & recently stool)...all negative. I have taken STD tests, all negative. Now I am worse. I feel pain & discomfort in my stomach and it becomes more frequent. I can barely make my penis move. I don't masturbate anymore but when I did it was just all liquidy and not thick or gooey like usual. It is harder to urinate & pass stool, it takes more pushing & the stool is mostly runny & in small amounts. Last time I wiped there was a kind of a yellow gooey. The doctors can't help & I can't see a urologist for like 2 weeks! Is there any explanation/solution for all this? Or will I have to wait for the urologist, it just seems I will get way worse before those 2 weeks are up...
can I not get any help/suggestions at all? the cipro doesn't seem to be workin or just not as good...but the doc didn't give me anything besides a urologist recommandation. So what happens when I run outta pills & my symptoms get even worse and I cant see the urologist right away?? Am I gonna have to make a millionth trip to ER for no good reason but to waste my money? I checked my symptoms up on here & "Prostatitis - nonbacterial" is the closest thing to my symptoms. I have lower back pain/discomfort but didn't know/think it was involved with this. And it is now even harder to flex/move my penis. I'm losing control of it. What happens when I lose all control? Will it just be some dead entity attached to my body...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.